# SDR ASAA0380056

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rub Strip
- Part number: 59101417
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MID CARGO DOOR LOWER PAN FORE AND AFT RUB BLOCKS ARE CHAFED.  REPAIRED PAN PER EA 5230-01185.  (M)
